How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.S Riaz Your Own Question
Dr.S Riaz
Dr.S Riaz, Ophthalmologist
Category: Eye
Satisfied Customers: 2822
Experience:  MS OPHTHALMOLOGY (KING GEORGES' MEDICAL UNIVERSITY, LUCKNOW, INDIA), FELLOWSHIP TRAINED
14102772
Type Your Eye Question Here...
Dr.S Riaz is online now
A new question is answered every 9 seconds

i have sever eye lid swelling and redness that looks like a

Resolved Question:

i have sever eye lid swelling and redness that looks like a sunburn on both eyes. my lids will swell and under my eyes and on the side the skin is red and pufffy,
Submitted: 7 years ago.
Category: Eye
Expert:  Dr.S Riaz replied 7 years ago.
Is the vision affected?
Customer: replied 7 years ago.
not sure, i have diabeties and all the symtoms of the disease. but i don't think iit is affecting my sight, i just saw a doctor for new glasses, but i need to go back, there is sometihing wrong with these glasses, the redness and swelling is getting worse. i have alot of medical problems, heart etc.
Expert:  Dr.S Riaz replied 7 years ago.
You seem to be having an allergic reaction. I would advise you to stop uing the olay rgenerist cream. Also use a lubricating eye drop like Refresh Tears 3-4 times a day. You should be fine in a few days. Thanks.

Follow-up questions are most welcome.

Please, click the ACCEPT BUTTON so that I can get my dues. BONUS and a POSITIVE FEEDBACK will be appreciated.
Customer: replied 7 years ago.
i had this condition before using the cream.what will the eye drops do to make the swelling and redness at the top of my lids go away ?
Expert:  Dr.S Riaz replied 7 years ago.
Because of allergy you could be having dryness, in your eyes. The eye drop will compensate for that. It is also likely that you have meibomitis in your lids as well. This would be further adding to dryness. Hot compresses and lid massage with a tetracycline eye ointment will help. Since, the cream could be adding to the allergy, it is likely that this condition improves after discontinuing it. Thanks.

Please, click the ACCEPT BUTTON so that I can get my dues. BONUS and a POSITIVE FEEDBACK will be appreciated.
Dr.S Riaz and other Eye Specialists are ready to help you